Alert archive / Ohio / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 172, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 14, 2004, 4:51 PM EDT for Richland County, Ohio. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2004, 4:51 PM EDT (20:51 UTC)
- Expired
- Jun 14, 2004, 5:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Richland County, OH
The radar
The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 10:40 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1075 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCLE 142051 SVRCLE OHC139-142145- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 451 PM EDT MON JUN 14 2004 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RICHLAND COUNTY IN NORTH CENTRAL OHIO... * UNTIL 545 PM EDT * AT 451 PM EDT...NATION S C C C S S C C $$ IAZ017-151152- MASON CITY-CERRO GORDO IA 43.16N 93.33W 352 PM CDT MON JUN 14 2004 DATE TUE 06/15/04 WED 06/16/04 THU UTC 3HRLY 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 CDT 3HRLY 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 MIN/MAX 57 82 62 74 55 TEMP 79 71 65 61 59 68 76 80 80 74 69 65 64 67 71 73 72 66 61 58 57 DEWPT 55 57 57 57 57 57 59 60 62 63 65 63 59 56 53 53 54 54 55 55 54 RH 44 61 75 87 93 68 56 51 54 69 87 93 84 68 53 49 53 65 81 90 90 WIND DIR NW NW W SW SE SE SE SE SE SE S SW W W N N N N N N N WIND SPD 10 6 4 4 4 9 13 14 12 13 14 12 10 10 12 13 11 11 10 10 9 CLOUDS SC FW FW FW SC SC SC SC SC BK BK BK SC SC SC SC SC SC SC SC SC POP 12HR 5 60 60 50 10 QPF 12HR 0 0.33 0.45 0.39 0.02 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS C C C L L L L L C C C C TSTMS C C C L L L L L C C C C DATE 06/17/04 FRI 06/18/04 SAT 06/19/04 SUN 06/20/04 MON 06/21/04 UTC 6HRLY 17 23 05 11 17 23 05 11 17 23 05 11 17 23 05 11 17 23 CDT 6HRLY 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MAX/MIN 75 57 73 55 74 56 76 56 76 TEMP 70 73 63 59 69 71 61 57 69 72 62 57 71 74 63 58 71 73 DEWPT 57 57 55 54 55 57 56 55 54 57 55 54 54 54 53 52 53 53 PWIND DIR N NW NW N NW SW W NW N WIND CHAR GN GN GN GN GN BZ GN BZ BZ AVG CLOUDS SC SC SC SC SC SC SC SC SC SC SC SC SC SC BK BK BK BK POP 12HR 5 10 30 20 10 10 10 10 30 RAIN SHWRS C S S C C TSTMS C S S C C $$ IAZ049-151152- MARSHALLTOWN-MARSHALL IA 42.11N 92.91W 352 PM CDT MON JUN 14 2004 DATE TUE 06/15/04 WED 06/16/04 THU UTC 3HRLY 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 CDT 3HRLY 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 MIN/MAX 58 87 64 76 56 TEMP 80 73 67 62 60 70 80 85 85 78 72 68 66 69 73 75 74 68 63 59 58 DEWPT 61 61 60 60 59 59 60 61 63 65 67 66 65 61 56 54 55 55 56 56 55 RH 52 66 78 93 96 68 51 45 48 64 84 93 97 76 55 48 51 63 78 90 90 WIND DIR NW NW NW N NE E SE SE SE SE S S S W N N N N N N N WIND SPD 9 6 5 4 5 8 12 13 10 11 12 11 8 5 6 8 9 10 11 11 11 CLOUDS SC FW FW FW FW SC SC SC SC SC BK BK BK BK SC SC SC SC SC SC SC POP 12HR 10 40 70 60 20 QPF 12HR 0.01 0.05 0.91 0.77 0.07 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS S S S C L L L L L L C C S S S S TSTMS S S S C L L L L L L C C S S S S DATE 06/17/04 FRI 06/18/04 SAT 06/19/04 SUN 06/20/04 MON 06/21/04 UTC 6HRLY 17 23 05 11 17 23 05 11 17 23 05 11 17 23 05 11 17 23 CDT 6HRLY 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MAX/MIN 77 58 76 57 76 56 77 58 77 TEMP 72 75 64 60 72 74 63 59 71 74 63 58 72 75 64 60 73 75 DEWPT 58 58 56 56 56 58 56 57 57 59 57 56 57 57 57 56 57 57 PWIND DIR N N NE N NW SW SW W N WIND CHAR GN GN LT GN GN GN GN BZ BZ AVG CLOUDS SC SC SC SC SC SC SC SC SC SC SC SC SC SC SC SC SC BK POP 12HR 5 10 30 20 10 10 10 10 30 RAIN SHWRS C S S C C TSTMS C S S C C $$ IAZ086-151152- OTTUMWA-WAPELLO IA 41.11N 92.45W 352 PM CDT MON JUN 14 2004 DATE TUE 06/15/04 WED 06/16/04 THU UTC 3HRLY 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 CDT 3HRLY 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 MIN/MAX 63 87 67 77 57 TEMP 82 75 70 67 65 73 81 85 85 79 74 70 69 71 75 76 75 69 64 61 59 DEWPT 66 65 63 63 62 62 62 63 65 65 66 67 69 67 64 62 61 59 58 56 55 RH 58 71 78 87 90 68 53 48 51 62 76 90100 87 69 62 62 70 81 84 87 WIND DIR W W W NW NE E SE SE SE SE SE E NE NE E NE N N N N N WIND SPD 8 8 6 5 3 5 10 13 14 13 10 8 5 5 6 6 6 8 9 11 13 CLOUDS SC FW FW FW SC SC SC SC SC SC BK BK BK BK BK BK SC SC SC SC SC POP 12HR 20 30 70 70 40 QPF 12HR 0.01 0.02 0.60 0.74 0.24 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS S S S S S S S C L L L L L L C C C C C C TSTMS S S S S S S S C L L L L L L C C C C C C DATE 06/17/04 FRI 06/18/04 SAT 06/19/04 SUN 06/20/04 MON 06/21/04 UTC 6HRLY 17 23 05 11 17 23 05 11 17 23 05 11 17 23 05 11 17 23 CDT 6HRLY 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MAX/MIN 79 59 78 58 78 58 79 57 81 TEMP 74 77 66 61 73 76 65 60 73 76 65 60 74 76 64 59 75 78 DEWPT 59 61 59 56 58 58 58 58 58 60 58 57 58 57 57 56 57 58 PWIND DIR N N E NE NW SW SW W N WIND CHAR GN GN GN GN GN LT GN BZ BZ AVG CLOUDS SC SC SC SC FW SC SC SC SC SC SC SC SC SC SC SC SC SC POP 12HR 10 10 30 30 10 10 10 10 30 RAIN SHWRS C C C C C TSTMS C C C C C $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:11 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 14, 3:11 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 311 PM EDT MON JUN 14 2004 .DISCUSSION... BOW ECHO IS RACING RAPIDLY EAST ACROSS THE AREA THIS AFTERNOON. LINE IS INTENSIFYING AND INCREASING IN AREAL COVERAGE WITH TIME. UNSTABLE ATMOSPHERE AHEAD OF THE BOW ECHO WILL SUSTAIN ACTIVITY AS IT MOVES EAST ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL PRODUCE STRONG GUSTY WINDS WITH POTENTIAL FOR LARGE HAIL. RAINFALL AMOUNTS APPEAR TO BE AROUND ONE INCH WITH THE LINE WHICH HELPS WITH FLOODING POTENTIAL ACROSS THE AREA. AFTER LINE MOVES THROUGH THE AREA THIS EVENING...WILL KEEP MENTION OF A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE EXTREME WESTERN PORTIONS OF THE AREA AND CHANCE POPS IN THE EAST. WEAK SHORTWAVE MOVES EAST OF THE AREA WITH THE BOW ECHO FOLLOWED BY ANOTHER SHORTWAVE TROUGH MOVING EAST ACROSS THE AREA OVERNIGHT TONIGHT. NVA BEGINS TO BUILD INTO THE AREA AFTER MIDNIGHT TO BEGIN SETTING UP A PATTERN OF DRY WEATHER FOR TUESDAY THROUGH AT LEAST WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD ACROSS THE AREA TUESDAY AND SHIFT EAST BY TUESDAY NIGHT. AIR MASS WILL REMAIN QUITE WARM ON TUESDAY WITH LOWS TONIGHT AND TUESDAY NIGHT IN THE 60S AND HIGHS ON TUESDAY IN THE MIDDLE LOWER TO MIDDLE 80S. ANOTHER TROUGH WILL APPROACH THE FORECAST AREA WEDNESDAY AND WILL BRING A SHOT OF SHOWERS AND THUNDERSTORMS TO THE AREA ONCE AGAIN. UPPER LEVEL VORT MAX WILL LIFT NORTH INTO THE FORECAST AREA WEDNESDAY NIGHT BRINGING THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. WARM FRONT WILL LIFT NORTH ACROSS THE FORECAST AREA WEDNESDAY AFTERNOON WHERE IT WILL BECOME NEARLY STATIONARY OVER LAKE ERIE WHILE A WEAK WAVE OF LOW PRESSURE MOVES NORTHEAST ALONG THE BOUNDARY THURSDAY. AFTER WAVE MOVES EAST OF THE AREA...THE WHOLE PACKAGE SHIFTS SOUTH OF THE FORECAST AREA THURSDAY NIGHT SETTING UP FOR A DRY DAY ON FRIDAY. WILL ALSO KEEP SATURDAY DRY FOR NOW AS NEXT STORM SYSTEM TRACKS TOWARD THE FORECAST AREA. PRECIPITATION MAY HOLD OFF UNTIL SATURDAY EVENING. SYSTEM WILL MOVE FAIRLY FAST THROUGH THE AREA BUT WILL CARRY A CHANCE INTO SUNDAY FOR MORE SHOWERS AND THUNDERSTORMS. CONSENSUS IS THAT UPPER LEVEL SYSTEM WILL STAY FAR ENOUGH NORTH IN CANADA THAT WE CAN LEAVE MONDAY DRY FOR NOW. EXPECTING A BIT OF A COOL DOWN AS BROAD UPPER LEVEL TROUGH SETS UP NORTH OF THE FORECAST AREA BUT ZONAL FLOW WILL DOMINATE THE FORECAST AREA PUMPING COOL AIR MASS INTO THE AREA. HIGHS WILL BE IN THE LOWER 70S WITH A WARMING TREND INTO THE WEEKEND. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...FLOOD WATCH IN EFFECT FOR LUCAS...WOOD...HANCOCK...OTTAWA... SANDUSKY...SENECA...WYANDOT...ERIE...HURON...ASHLAND...MARION... MORROW...CRAWFORD...LORAIN...CUYAHOGA...MEDINA...ASHLAND... RICHLAND...KNOX...HOLMES...WAYNE...STARK...AND SUMMIT UNTIL 1 AM TUESDAY. SEVERE THUNDERSTORM WATCH FOR ALL OF NORTHERN OHIO UNTIL 6 PM. PA...NONE. && LOMBARDY
Hazardous weather outlook, Jun 14, 7:18 AM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 718 AM EDT MON JUN 14 2004 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141417- ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA- CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH- HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH- MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH- RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH- SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH- INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA... BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA... ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN... MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG... MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON... RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN... WOOSTER AND YOUNGSTOWN 718 AM EDT MON JUN 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF NORTHERN OHIO AND A PORTION OF NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY THERE IS A CHANCE OF SEVERE THUNDERSTORMS TODAY AND EARLY TONIGHT. MOIST AND UNSTABLE AIR IS ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. SOME OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF SEVERE THUNDERSTORMS LATE WEDNESDAY AND WEDNESDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 14, 1:13 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 113 PM EDT MON JUN 14 2004 OHZ003-006>008-017-018-027-028-141906- CRAWFORD OH-HANCOCK OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-SENECA OH- WOOD OH-WYANDOT OH- 113 PM EDT MON JUN 14 2004 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6 PM... ...FLOOD WATCH IS IN EFFECT UNTIL 1 AM... A LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE THROUGH NORTHERN INDIANA AT 50 MILES AN HOUR. WITH THIS CURRENT MOVEMENT THIS LINE OF STORMS WILL ENTER NORTHWEST OHIO AROUND 2 PM AND INTO THE TOLEDO...BOWLING GREEN AND FINDALY METRO AREAS BY 3 PM. THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND HEAVY RAIN. A FLOOD WATCH ALSO REMAINS IN EFFECT FOR MUCH OF THE AREA. RAINFALL AMOUNTS OF LESS THAN AN INCH AN HOUR COULD BEGIN TO PRODUCE FLOODING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
Local storm report, Jun 14, 4:09 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
409 PM EDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 S BOWLING GREEN 41.38N 83.65W
06/14/2004 WOOD OH AMATEUR RADIO
LARGE TREES DOWN SOUTH OF CITY. ONE LARGE TREE FELL
THROUGH A TRAILER HOME.
0330 PM TSTM WND DMG SYLVANIA 41.71N 83.71W
06/14/2004 LUCAS OH AMATEUR RADIO
NUMEROUS LARGE TREES DOWN AND POWER OUTAGES COUNTY WIDE.
&&
GTGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:01 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 59 min |
| Jun 13, 8:05 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 55 min |
| Jun 13, 8:17 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 58 min |
| Jun 13, 8:19 PM EDT | Tornado Warning | CLE | Richland | 41 min |
| Jun 13, 8:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 13, 8:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 13, 8:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain | 66 min |
| Jun 13, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 34 min |
| Jun 13, 8:54 PM EDT | Tornado Warning | CLE | Ashland | 51 min |
| Jun 13, 9:03 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 57 min |
| Jun 13, 9:12 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 63 min |
| Jun 13, 9:16 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Richland | 4 hr |
| Jun 13, 9:27 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 63 min |
| Jun 13, 9:59 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 61 min |
| Jun 13, 10:40 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 65 min |
| Jun 13, 11:06 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 54 min |
| Jun 14, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 14, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 14, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 14, 3:01 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 74 min |
| Jun 14, 3:24 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 66 min |
| Jun 14, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 63 min |
| Jun 14, 3:48 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 57 min |
| Jun 14, 4:00 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 60 min |
| Jun 14, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Marion | 67 min |
| Jun 14, 4:38 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 14, 4:38 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 14, 4:57 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 63 min |
| Jun 14, 4:59 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 61 min |
| Jun 14, 5:11 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 64 min |
| Jun 14, 5:16 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 59 min |
| Jun 14, 5:20 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 55 min |
| Jun 14, 5:33 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 42 min |
| Jun 14, 5:40 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 65 min |
| Jun 14, 5:42 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 63 min |
| Jun 14, 5:47 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 58 min |
| Jun 14, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 55 min |
| Jun 14, 5:59 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 61 min |
| Jun 14, 6:04 PM EDT | Special Marine Warning | CLE | 86 min | |
| Jun 14, 6:04 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 56 min |
| Jun 14, 6:16 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 59 min |
| Jun 14, 6:23 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 67 min |
| Jun 14, 6:25 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.